# SDR ABXA010541

- Difficulty date: October 9, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 44,659 hours, 50,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO LOWER DOOR JAMB HAD CORROSION BULGE BETWEEN THE LOWER STOPS.  REPAIRED AREA IAW REA D953-42441-MR.  LEVEL  CORROSION.
